# SDR TRAX200800943

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 12,609 hours, 10,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST OUTBOARD LBL 9, FL 280 UPPER SILL CRACKED APPROX 1 INCH LONG AT MLG EMERGENCY RELEASE CABLE BRACKET.   (S)
